Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Unable to conceive, irregular periods. Found TB in uterus, taking medication. Can I plan pregnancy?

Hello I m 26 yr. old I got married in 2009 and I had two miscarriages so after miscarriage I did not plan for a baby for 1 yr. so now I want to plan but I m not conceiving and periods are irregular so my gyno told me so laparoscopy so I did and found Tb in my uterus and she told me take Akt- 4 for 9 months after 3 months while taking these Tb tablets i.e ( ethambutol hydrochloride, isoniazid ,rifampicin and pyrazinamide ) you can plan for pregnancy ... So I m confused now whether I plan for baby or not and if I got fall pregnant is this tablets are safe for the baby or not ...... should I change the tablets in pregnancy ?plz give me suitable answer.
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  217
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
welcome to hcm
during ant tb treatment it is advised to take precaution against being pregnant .
it is good to complete the course of treatment before going for pregnancy .
Answered: Sun, 15 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor